# SDR DXTA2010040704062

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 3,006 hours, 1,970 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Failed
- Location: Primary
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, WERE UNABLE TO TRIM THE ACFT NOSE DOWN.  AFTER A FEW MOMENTS WE RECEIVED THE "PRIMARY STAB TRIM FAIL" CAS MESSAGE. SECONDARY TRIM FUNCTIONED NORMALLY.  R & R STAB TRIM PCB NC107. R & R PRIMARY STAB TRIM ACTUATOR. RIG AND OPS CHECK GOOD. IAW MM CH 27-40-00. AND 24-60-10.
